# SDR DALA2025012900689

- Difficulty date: January 29, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 64,550 hours, 46,416 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOUBLER REPAIR, BTW PROJECTION LONGS 26/27RH AT AFT CARGO DOOR, FWD JAMB C2. SUMMARY OF NRC 00010: CORROSION LEVEL 2. DOUBLER REPAIR BTW PROJECTION LONGS 26/27RH AT AFT CARGO DOOR, FWD JAMB C2 WAS MANUFACTURED AND REPLACED PER B717-200 SRM 53-20-15-2R PROCEDURE 7. (LP #0785056)
